訊息公告

提供本中心之相關活動與訊息或政府重要法規之發佈,各項資訊隨時更新。

活動訊息

第七屆臺日醫藥交流會議7th Joint Conference of Taiwan and Japan on Medical Products Regulation

刊登日期:2019-08-28  |  點閱次數 : 2967 次 
主辦單位: 財團法人醫藥品查驗中心
指導單位: 衛生福利部食品藥物管理署
活動地點: 張榮發國際會議中心11樓1101會議室 (台北市中正區中山南路11 號11 樓)
活動日期: 108年10月1日(二)8:30~17:30

衛生福利部食品藥物管理署為推動台灣與日本醫藥合作,委託財團法人醫藥品查驗中心辦理「第七屆台日醫藥交流會議」,本會議將於2019 年10 月1 日(星期二),假張榮發基金會國際會議中心11 樓(台北市中正區中山南路11 號11 樓)舉辦。議程請詳見報名資訊。
本會議包含聯合場次;藥品與醫材議題,請擇一報名;會中將提供中日文口譯,需攜帶有照片的證件進行口譯設備借取,本會議不收取任何費用,本場次限250 名,為免向隅,敬請及早報名。


To enhance the pharmaceutical cooperation of Taiwan and Japan, Taiwan Center For Drug Evaluation commissioned by the Ministry of Health and Welfare, will hold the “7th Joint Conference of Taiwan and Japan on Medical Products Regulation” at Room 1101, 11F of Chang Yung-Fa International Convention Center (No.11, Zhongshan S. Rd., Taipei City) on October 1st (Tue.), 2019. For detailed agenda, please refer to the registration information. Please choose “Pharmaceutical” or “Medical Devices” when registrate parallel sessions; Simultaneous translation (Japanese-Chinese) will be provided. Please bring your photo ID for borrowing translation devices.
The number of attendee is limited to 250 and please sign up as soon as possible.

會議議程
Joint Session (Room 1101)
MC: Keng-Che Chou, Project Manager, Administration Office II, CDE (TBD)
 
08:30-09:00 Registration
09:00-09:40 Opening remarks (40 min) *5min each
1.Mr. Ching-Hung Lin, Deputy Secretary General, Taiwan-Japan Relations Association
2.Mr. Hoshino Mitsuaki, Deputy Representative, Japan-Taiwan Exchange Association, Taipei Office
3.Dr. Shou-Mei Wu, Director-General, TFDA
4.Dr. Yoshikazu Hayashi, Senior Executive Director, PMDA
5.Mr. Tung-Mao Su, TPMA
6.Mr. Tadaharu Goto, Director General, JPMA
7.Mr. Francis Hong, President, TMBIA
8.Mr. Kenichi Matsumoto, Chairman, JFMDA
09:40-10:00 Photo session
10:00-11:00

Keynote speeches (60 min)
-Regulatory updates in Taiwan, Dr. Shou-Mei Wu, Director-General, TFDA (25min)
-Regulatory updates in Japan, Dr. Yoshikazu Hayashi, Senior Executive Director, PMDA (25min)
-Q & A, (10min)

11:00-11:20 Break
11:20-12:10

Regulation on 21st century therapies (50 min)
Moderator: Jo-Feng Chi, Researcher, Division of Medicinal Product, TFDA
-The Cutting Edge of in vitro Diagnostics:Regulation on 21st Century Therapies, Dr. Naoyuki Yabana, Director, Office of In Vitro Diagnostics, PMDA (20min)
-Flagship program of precision medicine for Asia Pacific Biomedical Silicon Valley, Dr. Shih-Feng Tsai, Distinguished Investigator, Institute of Molecular and Genomic Medicine, National Health Research Institutes (20min)
-Q & A, (10min)

12:10-13:30 Lunch Break
【Parallel session (Pharmaceutical)】
Room 1101, 11F, Chang Yung-Fa International Convention Center
13:30-14:20 ICH E17 (50 min)
Moderator:Katsuaki Ura, Deputy Director, Office of International Regulatory Affairs, MHLW
-Taiwan CDE's Experience to Review MRCT Results, I-Chun Lai, M.D. ,Center for Drug Evaluation (20min)
-Mr. Shuji Kamada, Reviewer, Office of New Drug V, PMDA (20min)
Q & A, (10min)
14:20-15:10 E-labeling schemes for medicinal products (50 min)
Moderator:Ming-Mei Wu, Deputy Director, Division of Medicinal Product, TFDA
-Dr. Junko Sato, Office Director, Office of International Program, PMDA (20min)
-E-labeling (TBD), Mr. Po-Wen Yang, Section Chief, Division of Medicinal Products, TFDA (20min)
Q & A, (10min)
15:10-15:30 Break
15:30-16:20 Update on OTC Regulation for appropriate patient access (50min)
Moderator:Naoyuki Yasuda, Director, Office of International Regulatory Affairs, MHLW
-Recent Progress of OTC Regulation in Japan, Dr. Hikoichiro Maegawa, Deputy Director, Pharmaceutical Evaluation Division, MHLW (20min)
-Regulatory updates of OTC drugs in Taiwan, Ms. Hui-Ping Chang, Section Chief, Division of Medicinal Products, TFDA (20min)
Q & A, (10min)
16:20-16:40 Break
Health Insurance
16:40-17:20 Recent trend on Health Insurance System (40 min)
Moderator:Ming-Hsun Liu, Director, Division of Medicinal Product, TFDA
-Drug Pricing System in Japan, Ms. Hiromi Matsuda, Deputy Director, Economic Affairs Division, Health Policy Bureau, MHLW (15min)
-Drug Reimbursement Model and Challenges under Taiwan's NHI System, Ms. Hsueh-Yung (Mary) Tai, Director, Medical Review and Pharmaceutical Benefits Division, NHIA (15min)
Q & A, (10min)
17:20-17:30 Closing Remarks (pharmaceuticals)
-Dr. Shou-Mei Wu, Director-General, TFDA
-Mr. Naoyuki Yasuda, Director, Office of International Regulatory Affairs, MHLW
【Parallel session (Medical Devices)】
Room 801, 8F, Chang Yung-Fa International Convention Center
13:30-15:20 Moderator :Dr. Chia-Hung Chien, Senior Technical Specialist, Division of Medical Devices and Cosmetics, TFDA
1.Regulations on In-Vitro Diagnostic Devices (50min)
-Dr. Jui-Hsiang Lin, Senior Reviewer, Division of Medical Devices and Cosmetics, TFDA (20min)
-Mr. Jiro Takei, International Policy & Strategy Committee, Asia Subcommittee, JFMDA (20min)
-Q & A, (10min))
2.Priority Review Mechanism (Sakigake Designation) for Medical Device Registration (50min)
-Dr. Cheng-Wen Lan, Senior Reviewer, Division of Medical Devices and Cosmetics, TFDA (20min)
-Dr. Mari Shirotani, Division Director, Office of International Programs, PMDA (20min)
-Q & A, (10min)
3.Closing Remarks(10min)
-Ms. Pei-Weng Tu, Director, Division of Medical Devices and Cosmetics, TFDA
-Dr. Mari Shirotani, Division Director, Office of International Programs, PMDA
15:20-15:40 Break
15:40-17:30

WG Closed meeting (Reg. + Industry)
-Product registration WG
-QMS WG

 

報名資訊
報名方式 採網路報名。
為維護課程品質,恕不接受現場報名。
報名人數 本場次限額250人,本中心保留接受報名與否的權利。
報名費用 需攜帶有照片的證件進行口譯設備借取。
與會須知 會議進行期間未獲許可,請勿錄音錄影。
聯絡窗口 姓名:張專員 或 葉企劃經理
電話:02-8170-6000 分機 631 或 613
信箱:ccchang469@cde.org.twyfyeh676@cde.org.tw

 


上一筆 ICH Q3產業研發人員教育訓練課程(台北場)
下一筆 108年度生技醫藥法規科學訓練課程(9)--臨床試驗統計(台南場)